# SDR FDEA201211063888

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772519200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE SKIN GOUGED 5" SQ LOCATED FWD CARGO DOOR FWD CUTOUT FR20 AND 1 FT. ABOVE BOTTOM DOOR CUTOUT.  SMOOTHED AND BLENDED GOUGE IAW SRM 51-73-10.  CHECKED LIMITS ORIGINAL MATERIAL = 0.236" REMOVED MATERIAL = 0.004" ALLOWABLE REMOVED MATERIAL = 0.0394.   FOUND TO BE WITHIN LIMITS IAW SRM 53-13-12 CONFIG 1 PG 12 AND 53-13-12, PG 105.
